# SDR QMLA2025061620066

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N637PC
- Make and model: Pilats PC1245
- Aircraft serial: 627
- Aircraft time: 9,151 hours, 10,836 cycles
- Engine: Pwa PT6A67
- Engine time: 3,169 hours, 631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL FROM BATTERY FROM BATTERY COMPARTMENT DURING PRE LAUNCH WALK AROUND, UNABLE TO DUPLICATE RTS.
